MathSciNet Relay Station
MathSciNet bibliographic data
MR1270083 (94m:60133) 60J05 (60B15 60J15)
Gallardo, Léonard Une loi des grands nombres pour certaines chaînes de Markov à dérive asymptotiquement stable et applications. (French) [A law of large numbers for some Markov chains with asymptotically stable drift and applications] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 6, 567–572.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement